# SDR UALA2011102805829

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,448 hours, 10,326 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AROUND LAV BLOWER HOLE VENT HAS SMALL CRACK AND METAL PUSHED OUTWARD.  REMOVED DAMAGE, ACP HFEC INSPECTION SEE AMIS  #4482033, MANUFACTURED RPR PARTS, AND PREPPED FOR INSTALLATION REF SRM 53-60-01-201 RPR #5.  REPAIRED AREA AROUND RT SIDE FUSELAGE LAV BLOWER HOLE VENT PER SRM, REPAIR 5.
